# SDR P5CA9800505

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Connector
- Part number: BACC63AF243058
- Condition: Contaminated
- Location: Nr 4 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 4 ENG START VALVE OPEN LIGHT ON.  RETURNED TO RAMP.  FAULT T/S CARRIED OUT.  SHAKE CHECK OF WIRING ON ENG STRUT PLUGS AND ENG DISCONNECT PLUGS UNABLE TO REPRODUCE DEFECT.  ENG DISCONNECT PLUG D0014P DISCONNECTED AND FOUND STRUT CONNECTOR D0044J BADLY CONTAMINATED AND INSULATION ROTTEN.  CHANGED CONNECTOR PER WDM 20-11-11 AND SYSTEM CHECKED OK ON ENG RUN.
